# SDR AALA202105229004

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 59,935 hours, 28,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE LIGHTS DIM OR NOT LIT THROUGHOUT CABIN. REMOVED AND REPLACED BATTERY PACK AT 10WL. OPERATIONS CHECK NORMAL PER AMM 33-51-38.
